MathSciNet Relay Station
MathSciNet bibliographic data
MR1247579 (94k:57017) 57M25 (58F25)
Sullivan, Mike Prime decomposition of knots in Lorenz-like templates. J. Knot Theory Ramifications 2 (1993), no. 4, 453–462.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement